Riemannian metrics in the tangent bundle over a Riemannian manifold
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1973), pp. 42-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_6_a5,
author = {F. I. Kagan},
title = {Riemannian metrics in the tangent bundle over {a~Riemannian} manifold},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {42--51},
year = {1973},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_6_a5/}
}
F. I. Kagan. Riemannian metrics in the tangent bundle over a Riemannian manifold. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1973), pp. 42-51. http://geodesic.mathdoc.fr/item/IVM_1973_6_a5/